Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 463, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 21, 2011, 11:45 PM CDT for Freestone County, Limestone County, Navarro County, Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 11:45 PM CDT (04:45 UTC)
- Expired
- Jun 22, 2011, 12:45 AM CDT
- In force
- 60 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Freestone County, TX, Limestone County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 108 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 11:55 PM CDT | TSTM WND DMG | Corsicana, TX | SEVERAL LARGE TREES DOWN IN CORSICANA. WIND GUSTS ESTIMATED AROUND 60 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 4:58 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2454 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1858 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
763
WUUS54 KFWD 220445
SVRFWD
TXC161-293-349-220545-
/O.NEW.KFWD.SV.W.0463.110622T0445Z-110622T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1145 PM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1245 AM CDT
* AT 1145 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
SOUTHWEST OF COOLIDGE...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CORSICANA AROUND 1150 PM...
ANGUS AROUND 1155 PM...
FORT PARKER STATE PARK...WORTHAM AND NAVARRO AROUND MIDNIGHT...
MEXIA AND GROESBECK AROUND 1205 AM...
KERENS AROUND 1215 AM...
TEAGUE AROUND 1230 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3171 9693 3182 9672 3207 9690 3233 9638
3230 9630 3226 9628 3221 9620 3221 9615
3217 9618 3215 9610 3209 9612 3208 9611
3208 9607 3149 9610 3122 9660
TIME...MOT...LOC 0445Z 289DEG 24KT 3170 9664
$$
42/MM2 follow-up statements
095
WWUS54 KFWD 220505
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1205 AM CDT WED JUN 22 2011
TXC161-293-349-220545-
/O.CON.KFWD.SV.W.0463.000000T0000Z-110622T0545Z/
FREESTONE TX-LIMESTONE TX-NAVARRO TX-
1205 AM CDT WED JUN 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NAVARRO...LIMESTONE AND WESTERN FREESTONE COUNTIES...
AT 1205 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RICHLAND TO WORTHAM TO FORT
PARKER STATE PARK...MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NAVARRO...POWELL...THORNTON AND RICHLAND AROUND 1210 AM CDT...
MILDRED AROUND 1215 AM CDT...
EUREKA...STREETMAN AND KIRVIN AROUND 1220 AM CDT...
GOODLOW AROUND 1225 AM CDT...
TEAGUE AROUND 1230 AM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 7 AND 17...
I-45 BETWEEN MILE MARKERS 209 AND 252.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.
&&
LAT...LON 3168 9691 3181 9672 3208 9688 3233 9638
3231 9632 3220 9620 3221 9615 3217 9618
3215 9610 3209 9612 3208 9607 3149 9610
3122 9660
TIME...MOT...LOC 0505Z 289DEG 24KT 3193 9645 3176 9643
3158 9656
$$067
WWUS54 KFWD 220525
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1225 AM CDT WED JUN 22 2011
TXC161-293-349-220545-
/O.CON.KFWD.SV.W.0463.000000T0000Z-110622T0545Z/
FREESTONE TX-LIMESTONE TX-NAVARRO TX-
1225 AM CDT WED JUN 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NAVARRO...LIMESTONE AND WESTERN FREESTONE COUNTIES...
AT 1225 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF STREETMAN TO
KIRVIN TO GROESBECK...MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GOODLOW AROUND 1230 AM CDT...
TEAGUE AROUND 1235 AM CDT...
FAIRFIELD AROUND 1245 AM CDT...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 209 AND 245.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.
&&
LAT...LON 3154 9680 3168 9658 3188 9651 3194 9663
3204 9677 3222 9648 3222 9635 3215 9610
3209 9612 3208 9607 3149 9610 3122 9660
TIME...MOT...LOC 0525Z 289DEG 24KT 3193 9632 3174 9632
3151 9648
$$
85/NHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 11:27 PM CDT, 18 minutes earlier.
Area forecast discussion, Jun 21, 11:27 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1127 PM CDT TUE JUN 21 2011 .AVIATION... AFTER STORMS PUSH THROUGH THAT SHOULD BE ALL THE EXCITEMENT FOR THE OVERNIGHT HOURS AND EXPECT VFR THROUGH PERIOD. TWO DAYS OF RAIN AND LIGHT WINDS NEAR SUNRISE MAY PRODUCE SOME SHALLOW GROUND FOG...BUT RIGHT NOW MODEL SOUNDINGS DO NOT SUPPORT IT. WILL BRIEF OVERNIGHT SHIFT TO KEEP AND EYE ON VISIBILITIES. LOOKS LIKE BEST FOCUS FOR WEDNESDAY AFTERNOON STORMS WILL BE DOWN WACO OR FARTHER SOUTH. 84 && .UPDATE... THE NAM...RUC AND HRRR CONTINUE TO KEEP THUNDERSTORMS GOING THROUGH THE NIGHT. HAVE MADE SOME MINOR ADJUSTMENTS TO THE POPS AND OVERNIGHT LOWS. UPDATES HAVE BEEN SENT. 58 && .PREV DISCUSSION... /ISSUED 334 PM CDT TUE JUN 21 2011/ IMPRESSIVE LATE JUNE UPPER LEVEL TROUGH CONTINUES TO PROVIDE ACTIVE CONVECTIVE WEATHER FROM THE OHIO AND MISSISSIPPI VALLEYS SOUTHWESTWARD INTO TEXAS AS IT TREKS EAST ACROSS THE CENTRAL U.S. AT THE SURFACE A QUASI-STATIONARY FRONT STRETCHES FROM THE RED RIVER SOUTH OF ARDMORE OK SOUTHWESTWARD ACROSS THE FAR NORTHWESTERN COUNTIES...AND INTO WEST TEXAS NEAR BIG SPRING AND MIDLAND. SOUTH OF THIS FEATURE A WEAK PRE-FRONTAL TROUGH APPEARS TO BE LOCATED FROM MCKINNEY TO THE DALLAS-FORT WORTH AREA TO NEAR COMANCHE. AND FINALLY THE REMNANTS OF AN OUTFLOW BOUNDARY RESTS OVER THE SOUTHEASTERN COUNTIES FROM CARTHAGE IN SHV CWA TO PALESTINE...BECOMING LESS DISCERNIBLE FURTHER WEST. THE PRESENCE OF GOOD INSTABILITY...EFFECTIVE RECOVERY FOLLOWING MORNING THUNDERSTORM ACTIVITY...AND MULTIPLE WEAK SURFACE BOUNDARIES LOOKS TO BE ENOUGH TO ALLOW FOR SCATTERED THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. UPPER LEVEL SUPPORT IS WEAKER COMPARED TO LAST NIGHT SO DO NOT EXPECT QUITE THE COVERAGE OR INTENSITY THIS EVENING. HOWEVER WITH FORECAST ML CAPES IN THE 2000-3000 J/KG RANGE AND HELICITY MORE THAN RESPECTABLE STILL EXPECT A FEW STORMS TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. WITH THE ATMOSPHERE MOST UNSTABLE OVER THE SOUTHERN HALF OF THE AREA THE BEST CHANCE FOR SEVERE STORMS SHOULD OCCUR SOUTH OF INTERSTATE 20 LATE AFTERNOON THROUGH LATE THIS EVENING. EXPECT SHOWERS AND STORMS TO DIMINISH LATE TONIGHT AND EARLY TOMORROW MORNING ONCE AGAIN. MODELS THEN DIFFER SOME FOR TOMORROW AFTERNOON. GFS SHIFTS THUNDERSTORMS FOCUS EVEN FURTHER SOUTH AND EAST WHILE NAM HINTS STRONGLY AT DEVELOPMENT FURTHER N ALONG THE FRONT. FOR NOW WILL SHOW 20-30 PERCENT POPS FOR TOMORROW AFTERNOON AND EVENING AS IT LOOKS LIKE PLENTY OF MOISTURE AND INSTABILITY WILL AGAIN BE IN PLACE...AND WEAK SHORTWAVE PASSES OVERHEAD AS UPPER FLOW BECOMES MORE NORTHWESTERLY. SIMILAR SCENARIO IS PAINTED BY MODEL GUIDANCE FOR THURSDAY WITH FOCUS MORE OVER NORTHEASTERN COUNTIES...POPS ARE ALIGNED ACCORDINGLY. UPPER RIDGE BUILDS BACK IN LATE FRIDAY THROUGH THE WEEKEND BRINGING AN END TO SIGNIFICANT RAIN CHANCES IN THE EXTENDED FORECAST RANGE. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 69 96 77 98 76 / 40 20 20 20 10 WACO, TX 70 96 75 98 75 / 60 30 20 20 0 PARIS, TX 70 94 73 94 72 / 40 20 20 20 30 DENTON, TX 67 96 74 97 75 / 40 20 20 10 10 MCKINNEY, TX 70 94 74 97 73 / 40 20 20 20 10 DALLAS, TX 69 95 77 98 77 / 40 20 20 20 10 TERRELL, TX 72 94 74 98 74 / 50 20 20 20 10 CORSICANA, TX 71 93 75 99 74 / 50 30 20 20 5 TEMPLE, TX 70 96 73 97 73 / 60 40 30 20 0 MINERAL WELLS, TX 68 95 75 98 72 / 40 20 20 20 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Jun 21, 3:09 PM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 309 PM CDT TUE JUN 21 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 309 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NORTH TEXAS THROUGH TONIGHT WITH THE BEST CHANCES GENERALLY SOUTH OF INTERSTATE 20. SOME STORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS WEDNESDAY WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE REGION. A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTION OF NORTH TEXAS WEDNESDAY NIGHT THROUGH FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS MUCH OF NORTH TEXAS THROUGH TONIGHT.
In the hours before
Local storm report, Jun 21, 10:25 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM HAIL 2 S CORSICANA 32.07N 96.47W
06/21/2011 E1.00 INCH NAVARRO TX LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED AT MILE MARKER 229 ON
INTERSTATE 45Local storm report, Jun 21, 10:37 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND DMG NEWARK 33.00N 97.48W
06/21/2011 TARRANT TX PUBLIC
TREES WERE DOWN IN NEWARKLocal storm report, Jun 21, 10:40 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1040 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND DMG RHOME 33.05N 97.48W
06/21/2011 WISE TX PUBLIC
SHINGLES BLOWN OFF ROOFSLocal storm report, Jun 21, 10:43 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM TSTM WND DMG SAGINAW 32.87N 97.37W
06/21/2011 TARRANT TX PUBLIC
TREE LIMBS REPORTED DOWN IN SAGINAWLocal storm report, Jun 21, 10:47 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1047 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM HAIL 5 WNW RICHLAND 31.95N 96.51W
06/21/2011 E1.00 INCH NAVARRO TX PUBLIC
QUARTER SIZED HAILLocal storm report, Jun 21, 11:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1112 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM TSTM WND GST ARLINGTON 32.73N 97.12W
06/21/2011 M58 MPH TARRANT TX ASOS
KGKYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:27 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 78 min |
| Jun 21, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 63 min |
| Jun 21, 8:11 PM CDT | Special Weather Statement | FWD | Van Zandt | 34 min |
| Jun 21, 8:29 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| Jun 21, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 60 min |
| Jun 21, 9:05 PM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| Jun 21, 9:15 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Jun 21, 9:20 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 55 min |
| Jun 21, 9:25 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 65 min |
| Jun 21, 9:33 PM CDT | Special Weather Statement | FWD | Navarro | 27 min |
| Jun 21, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell | 62 min |
| Jun 21, 9:59 PM CDT | Special Weather Statement | FWD | Navarro | 61 min |
| Jun 21, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 59 min |
| Jun 21, 10:23 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 67 min |
| Jun 21, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Bosque, Coryell, Hill, McLennan | 76 min |
| Jun 21, 11:05 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 4 hr |
| Jun 21, 11:17 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 58 min |
| Jun 21, 11:45 PM CDT | Areal Flood Advisory | FWD | Dallas | 90 min |
| Jun 21, 11:45 PM CDT | River Flood Warning | FWD | Dallas | 5 hr |
| Jun 21, 11:47 PM CDT | Tornado Warning | FWD | Freestone, Limestone, Navarro | 43 min |
| Jun 22, 12:07 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Kaufman, Rains, Van Zandt | 68 min |
| Jun 22, 12:43 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 77 min |
| Jun 22, 12:55 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton | 65 min |
| Jun 22, 2:25 AM CDT | Special Weather Statement | FWD | Robertson | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.